Alert archive / New York / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 59, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 10, 2024, 2:56 PM EDT for Ontario County, Wayne County, New York. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2024, 2:56 PM EDT (18:56 UTC)
- Expired
- Jul 10, 2024, 3:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ontario County, NY, Wayne County, NY
The radar
The Ft Drum radar (KTYX), 113 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 3:09 PM EDT | TORNADO | 3 Ssw Fair Haven, NY | Eyewitness report of a tornado affecting vehicular traffic and lifting a vehicle from the road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 12:06 PM EDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 448 m²/s²
- 0-3 km storm-relative helicity
- 543 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted.
982
WUUS51 KBUF 101856
SVRBUF
NYC069-117-101945-
/O.NEW.KBUF.SV.W.0059.240710T1856Z-240710T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
256 PM EDT Wed Jul 10 2024
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Central Wayne County in western New York...
North central Ontario County in western New York...
* Until 345 PM EDT.
* At 256 PM EDT, a severe thunderstorm was located over Marion, or 11
miles east of Fairport, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fair Haven Beach State Park, Newark, Williamson, Marion, Palmyra,
Sodus, Chimney Bluffs State Park, Walworth, Huron, and Wolcott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 900 PM EDT for central and
western New York.
&&
LAT...LON 4313 7738 4314 7737 4333 7713 4331 7697
4334 7691 4335 7681 4339 7673 4343 7668
4340 7665 4336 7667 4334 7670 4333 7670
4332 7672 4328 7672 4297 7718
TIME...MOT...LOC 1856Z 226DEG 32KT 4313 7722
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Welch1 follow-up statement
712
WWUS51 KBUF 101937
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
337 PM EDT Wed Jul 10 2024
NYC069-117-101947-
/O.EXP.KBUF.SV.W.0059.000000T0000Z-240710T1945Z/
Wayne NY-Ontario NY-
337 PM EDT Wed Jul 10 2024
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAYNE AND NORTH
CENTRAL ONTARIO COUNTIES WILL EXPIRE AT 345 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 900 PM EDT for central and
western New York.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Buffalo.
&&
LAT...LON 4313 7738 4314 7737 4333 7713 4331 7697
4334 7691 4335 7681 4339 7673 4343 7668
4340 7665 4336 7667 4334 7670 4333 7670
4332 7672 4328 7672 4297 7718
TIME...MOT...LOC 1937Z 226DEG 32KT 4337 7688
$$
HSKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:01 PM EDT, 55 minutes earlier.
Area forecast discussion, Jul 10, 2:01 PM EDT, 55 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
201 PM EDT Wed Jul 10 2024
.SYNOPSIS...
Severe weather will be fairly widespread through early this
evening...as the remnants of Beryl are helping to generate rotating
thunderstorms and drenching rains. As the remains of the tropical
system slowly move away tonight...the activity will diminish to
scattered shower activity. Fair dry weather will briefly return
Friday.
&&
.NEAR TERM /THROUGH THURSDAY NIGHT/...
...Significant Rains AND increased severe weather threat from
the remnants of Beryl into tonight...
...Flood Watch in effect for the eastern Lake Ontario region
this afternoon and this evening...
A highly sheared environment within a tropical airmass will be in
place through at least the first part of tonight...as the remnants
of Beryl will slowly move through. The environment will support
rotating thunderstorms which could lead to scattered tornadoes.
There will also be areas that pick up multiple inches of rain...
especially east of Lake Ontario where a flood watch remains in
effect. A tornado watch is also in effect for the entire region.
The widespread convection will gradually die off tonight...but not
before likely generating more damaging winds during the early
evening hours. The greatest risk early this evening will be east of
Lake Ontario. Otherwise it will remain warm and muggy.
While a few showers will be possible on Thursday...shortwave ridging
building in behind the departing tropical remnants will help to
provide most of the region with fair weather. It will stay on the
humid side...but fortunately it will be a few degrees cooler than
today.
Mainly fair dry weather is then anticipated for Thursday night.
&&
.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
Friday and Friday night the aforementioned surface ridge will remain
draped across our region, while a weakening mid level trough stuck
across the central Great Lakes Friday, eventually moves by just to
our north and west Friday night. Expecting a mainly dry day and
night, however cannot rule out a scattered shower or two along
any lake breeze circulations during peak diurnal heating.
Otherwise, temps Friday will rebound some with highs mainly in
the low to mid 80s, with upper 70s higher terrain and North
Country. Lows Friday night mainly in the low to mid 60s.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Guidance continues to advertise a dry first half of the weekend with
ridging surface and aloft in control. This area of high pressure
will also keep any precipitation associated with a weak wave riding
northeast along the Atlantic seaboard to our east. Mainly dry
weather expected for the bulk of Sunday as well, however a trough
approaching from the central Great Lakes may produce a few scattered
shower/storms later Sunday as moisture and instability start to
increase in advance of this feature. Best precip chances will be
across western NY. It will be very warm with highs well into the 80s
both days, along with humid conditions persisting.
Our weather will become a bit more unsettled for the first part of
the new work week as a couple mid level waves and a surface cold
front cross the region. This will bring better shower and storm
chances, especially if any of these aforementioned features can be
timed with peak diurnal heating. Otherwise, expect very warm and
humid conditions to persist through the end of the period.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
The main impacts to aviation wil be the fairly widespread strong to
severe thunderstorm activity into the early evening hours. These
storms could produce tornadic activity...especially over the Finger
Lakes region. Outside of the IFR to MVFR conditions in the
storms...mainly VFR weather is expected.
As we push into tonight...cigs across the region will drop to
between 700-1500 feet. The areal coverage of the storms will
diminish in the process. After 06z...cigs will be in the IFR to LIFR
categories. These low cigs will persist through Thursday morning.
Outlook...
Friday...Mainly VFR.
Saturday...Mainly VFR with a low chance of showers and thunderstorms
well inland from the lakes.
Sunday...Mainly VFR with a chance of showers and thunderstorms.
Monday...VFR to MVFR with scattered thunderstorms.
&&
.MARINE...
Low pressure associated with the tropical remnants of Beryl will
cross our region, and this combined with high pressure to the north
will result in a tightening pressure gradient. Northeasterly winds
will increase, especially on Lake Ontario today. Small craft
headlines will remain for the western two-thirds of the Lake Ontario
waters, and the Lower Niagara River as outlined below. There also
will be several rounds of rain with embedded thunderstorms. Some
storms may produce gusty winds.
The pressure gradient will weaken tonight as the remnant low weakens
with winds diminishing.
Beryl's remnant low will exit northeast across southern Ontario
Thursday with winds shifting to southwest and freshening to 15 to 20
knots with waves possibly reaching 4 feet on the eastern end of
Lake Erie.
Quiet marine conditions are expected to return Thursday night and
persist into the weekend as high pressure build into the eastern
Great Lakes.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement through late tonight for NYZ001.
Flood Watch until midnight EDT tonight for NYZ006>008.
MARINE...Small Craft Advisory until 11 PM EDT this evening for LOZ030.
Small Craft Advisory until 2 AM EDT Thursday for LOZ042-
043.
&&
SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...JM
LONG TERM...JM
AVIATION...RSH
MARINE...TMAHazardous weather outlook, Jul 10, 5:13 AM EDT, 9 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 513 AM EDT Wed Jul 10 2024 NYZ010-011-110915- Northern Erie-Genesee- 513 AM EDT Wed Jul 10 2024 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. The remnants of Tropical System Beryl will pass across our region today and tonight. While this will bring a soaking rainfall of one to two inches to most locations, there could be localized corridors of heavier rainfall that may result in flooding. There is a Slight Risk for severe thunderstorms this afternoon and evening, with damaging wind gusts the primary severe weather threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>005-110915- Monroe-Wayne-Northern Cayuga- 513 AM EDT Wed Jul 10 2024 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. The remnants of Tropical System Beryl will pass across our region today and tonight. While this will bring a soaking rainfall of one to two inches to most locations, there could be localized corridors of heavier rainfall that may result in flooding. There is a Slight Risk for severe thunderstorms this afternoon and evening, with damaging wind gusts the primary severe weather threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-020-085-110915- Chautauqua-Cattaraugus-Southern Erie- 513 AM EDT Wed Jul 10 2024 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. There is a Slight Risk for severe thunderstorms this afternoon and evening, with damaging wind gusts the primary severe weather threat. Torrential tropical downpours with thunderstorms could produce localized flash flooding this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ002-110915- Orleans- 513 AM EDT Wed Jul 10 2024 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. The remnants of Tropical System Beryl will pass across our region today and tonight. While this will bring a soaking rainfall of one to two inches to most locations, there could be localized corridors of heavier rainfall that may result in flooding. There is a Marginal Risk for severe thunderstorms this afternoon and evening, with damaging wind gusts the primary severe weather threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-110915- Niagara- 513 AM EDT Wed Jul 10 2024 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. The remnants of Tropical System Beryl will pass across our region today and tonight. While this will bring a soaking rainfall of one to two inches to most locations, there could be localized corridors of heavier rainfall that may result in flooding. There is a Marginal Risk for severe thunderstorms this afternoon and evening, with damaging wind gusts the primary severe weather threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-110915- Jefferson-Lewis- 513 AM EDT Wed Jul 10 2024 ...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. There is a Marginal Risk for severe thunderstorms this afternoon and evening, with damaging wind gusts the primary severe weather threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012>014-021-110915- Wyoming-Livingston-Ontario-Allegany- 513 AM EDT Wed Jul 10 2024 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. There is an Enhanced Risk for severe thunderstorms this afternoon and evening, with damaging wind gusts the primary severe weather threat. Isolated tornadoes are possible. Torrential tropical downpours with thunderstorms could produce localized flash flooding this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-110915- Oswego- 513 AM EDT Wed Jul 10 2024 ...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. There is a Slight Risk for severe thunderstorms this afternoon and evening, with damaging wind gusts the primary severe weather threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-110915- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 513 AM EDT Wed Jul 10 2024 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Jul 10, 12:17 PM EDT, 2 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1217 PM EDT Wed Jul 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 AM Tstm Wnd Dmg Henderson 43.85N 76.18W
07/10/2024 Jefferson NY Law Enforcement
Trees and powerlines down. Time estimated
from radar.
1037 AM Tstm Wnd Dmg Sackets Harbor 43.94N 76.12W
07/10/2024 Jefferson NY Law Enforcement
Trees and powerlines down in Sackets. Time
estimated from radar.
1047 AM Tstm Wnd Dmg Adams Center 43.86N 76.00W
07/10/2024 Jefferson NY Law Enforcement
Trees and powerlines down in Adams Center.
Time estimated from radar.
1142 AM Tstm Wnd Dmg 2 ENE Ripley 42.28N 79.67W
07/10/2024 Chautauqua NY Law Enforcement
Tree down on Klondike Road near Ripley.
Report from county sheriff. Time estimated
from radar.
&&Local storm report, Jul 10, 12:26 PM EDT, 2 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1226 PM EDT Wed Jul 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM Tstm Wnd Dmg Forestville 42.47N 79.17W
07/10/2024 Chautauqua NY Trained Spotter
Trained spotter reported tree damage on
Center Street in Forestville.
&&Local storm report, Jul 10, 12:41 PM EDT, 2 hours 15 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1241 PM EDT Wed Jul 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM Tstm Wnd Dmg 3 S Forestville 42.43N 79.18W
07/10/2024 Chautauqua NY Trained Spotter
Spotters report trees down and barn roof
blown off near Straight Road and Zahm Road.
Time estimated from radar.
&&Local storm report, Jul 10, 1:45 PM EDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
145 PM EDT Wed Jul 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM Tstm Wnd Dmg 3 WSW North Boston 42.65N 78.83W
07/10/2024 Erie NY Law Enforcement
Roof off of at least one house in East Eden,
damage to at least 2 others. Several trees
and powerlines down in East Eden. Time
estimated from radar.
&&Local storm report, Jul 10, 2:05 PM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
205 PM EDT Wed Jul 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 PM Tstm Wnd Dmg 3 NW Langford 42.62N 78.87W
07/10/2024 Erie NY Emergency Mngr
Trees and wires down.
1244 PM Tstm Wnd Dmg 3 SE Eden 42.63N 78.86W
07/10/2024 Erie NY Emergency Mngr
Roof damage to a house.
1245 PM Tstm Wnd Dmg 3 SE Eden 42.63N 78.86W
07/10/2024 Erie NY Emergency Mngr
Tree on house.
1246 PM Tstm Wnd Dmg 3 ESE Eden 42.64N 78.85W
07/10/2024 Erie NY Emergency Mngr
Roof blown off house.
1247 PM Tstm Wnd Dmg 3 WSW North Boston 42.65N 78.83W
07/10/2024 Erie NY Emergency Mngr
Tree down on a generator.
0202 PM Tstm Wnd Dmg 3 ESE Eden 42.64N 78.85W
07/10/2024 Erie NY Emergency Mngr
Trees down.
&&
FriesLocal storm report, Jul 10, 2:37 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
237 PM EDT Wed Jul 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM Tstm Wnd Dmg Canandaigua 42.89N 77.27W
07/10/2024 Ontario NY Law Enforcement
Powerlines down in Canandaigua. Time
estimated from radar.
&&The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:41 PM EDT | Small Craft Advisory | BUF | 40 hr | |
| Jul 10, 3:15 AM EDT | Flood Watch | BUF | Jefferson, Lewis, Oswego | 19 hr |
| Jul 10, 4:37 AM EDT | Beach Hazards Statement | BUF | Monroe, Niagara, Orleans | 17 hr |
| Jul 10, 7:04 AM EDT | Special Weather Statement | BUF | Orleans | 41 min |
| Jul 10, 7:21 AM EDT | Special Marine Warning | BUF | 54 min | |
| Jul 10, 9:39 AM EDT | Special Marine Warning | BUF | 66 min | |
| Jul 10, 10:30 AM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 60 min |
| Jul 10, 11:01 AM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 59 min |
| Jul 10, 11:11 AM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 64 min |
| Jul 10, 11:29 AM EDT | Special Marine Warning | BUF | 44 min | |
| Jul 10, 11:36 AM EDT | Special Marine Warning | BUF | 54 min | |
| Jul 10, 11:48 AM EDT | Tornado Warning | BUF | Chautauqua | 27 min |
| Jul 10, 12:07 PM EDT | Special Marine Warning | BUF | 83 min | |
| Jul 10, 12:09 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie | 66 min |
| Jul 10, 12:21 PM EDT | Tornado Warning | BUF | Cattaraugus, Chautauqua, Erie | 24 min |
| Jul 10, 12:30 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Livingston | 75 min |
| Jul 10, 12:31 PM EDT | Special Marine Warning | BUF | 89 min | |
| Jul 10, 12:44 PM EDT | Tornado Warning | BUF | Erie | 31 min |
| Jul 10, 12:48 PM EDT | Special Marine Warning | BUF | 57 min | |
| Jul 10, 12:57 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 48 min |
| Jul 10, 1:06 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 31 min |
| Jul 10, 1:12 PM EDT | Tornado Warning | BUF | Erie, Genesee, Wyoming | 33 min |
| Jul 10, 1:27 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Wayne | 63 min |
| Jul 10, 1:29 PM EDT | Special Marine Warning | BUF | 52 min | |
| Jul 10, 1:33 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 57 min |
| Jul 10, 1:36 PM EDT | Tornado Warning | BUF | Allegany, Livingston, Monroe, Ontario | 39 min |
| Jul 10, 1:39 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 22 min |
| Jul 10, 1:42 PM EDT | Tornado Warning | BUF | Allegany | 33 min |
| Jul 10, 1:43 PM EDT | Tornado Warning | BUF | Jefferson, Oswego | 47 min |
| Jul 10, 1:44 PM EDT | Tornado Warning | BUF | Genesee, Monroe, Orleans | 20 min |
| Jul 10, 2:01 PM EDT | Special Marine Warning | BUF | 89 min | |
| Jul 10, 2:17 PM EDT | Tornado Warning | BUF | Ontario, Wayne | 43 min |
| Jul 10, 2:18 PM EDT | Tornado Warning | BUF | Jefferson, Lewis, Oswego | 42 min |
| Jul 10, 2:21 PM EDT | Tornado Warning | BUF | Monroe, Wayne | 24 min |
| Jul 10, 2:24 PM EDT | Tornado Warning | BUF | Cattaraugus, Chautauqua | 28 min |
| Jul 10, 2:26 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario, Wayne | 34 min |
| Jul 10, 2:36 PM EDT | Tornado Warning | BUF | Monroe, Ontario, Wayne | 39 min |
| Jul 10, 2:42 PM EDT | Tornado Warning | BUF | Ontario, Wayne | 48 min |
| Jul 10, 2:43 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 29 min |
| Jul 10, 2:45 PM EDT | Special Marine Warning | BUF | 90 min | |
| Jul 10, 2:59 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 46 min |
| Jul 10, 3:06 PM EDT | Flash Flood Warning | BUF | Lewis | 7 hr |
| Jul 10, 3:09 PM EDT | Tornado Warning | BUF | Cayuga, Oswego, Wayne | 51 min |
| Jul 10, 3:20 PM EDT | Tornado Warning | BUF | Cayuga, Oswego, Wayne | 40 min |
| Jul 10, 4:05 PM EDT | Tornado Warning | BUF | Jefferson, Lewis, Oswego | 40 min |
| Jul 10, 4:06 PM EDT | Special Marine Warning | BUF | 39 min | |
| Jul 10, 4:26 PM EDT | Tornado Warning | BUF | Oswego | 28 min |
| Jul 10, 4:32 PM EDT | Special Weather Statement | BUF | Wayne | 28 min |
| Jul 10, 5:04 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 56 min |
| Jul 10, 6:17 PM EDT | Special Weather Statement | BUF | Lewis | 43 min |
Nearby
Severe Thunderstorm Warnings in New York, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.